# SDR SIMA2012010004

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 23,167 hours, 21,491 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Access Panel
- Condition: Stuck
- Location: Lavatory
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2730 THE CREW REPORTED THE FLIGHT ATTENDANT WAS UNABLE TO OPEN LAV FIRE EXTINGUISHER ACCESS PANEL. THE AIRCRAFT WAS REMOVED FROM SERVICE.  OPENED FIRE EXTINGUISHER DOOR, NO FURTHER ACTION REQUIRED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
